hrcak mascot   Srce   HID

Pregledni rad

Economic lot sizing with imperfect rework derived without derivatives

Yuan-Shyi Peter Chiu ; Department of Industrial Engineering and Management, Chaoyang University of Technology, 168 Jifong East Road, Wufong, Taichung 413, TAIWAN
Kuang-Ku Chen ; Department of Accounting, College of Management, National Changhua University of Education, 2 Shi-Da Road, Changhua 50058, TAIWAN
Chia-Kuan Ting ; Department of Industrial Engineering and Management, Chaoyang University of Technology, 168 Jifong East Road, Wufong, Taichung 413, TAIWAN
Victoria Chiu ; Department of Accounting, Rutgers Business School, Rutgers University - The State University of New Jersey, Newark, New Jersey 07102, USA

Puni tekst: engleski, pdf (72 KB) str. 61-65 preuzimanja: 27* citiraj
APA 6th Edition
Chiu, Y.P., Chen, K., Ting, C. i Chiu, V. (2007). Economic lot sizing with imperfect rework derived without derivatives. International Journal for Engineering Modelling, 20 (1-4), 61-65. Preuzeto s https://hrcak.srce.hr/187463
MLA 8th Edition
Chiu, Yuan-Shyi Peter, et al. "Economic lot sizing with imperfect rework derived without derivatives." International Journal for Engineering Modelling, vol. 20, br. 1-4, 2007, str. 61-65. https://hrcak.srce.hr/187463. Citirano 28.07.2021.
Chicago 17th Edition
Chiu, Yuan-Shyi Peter, Kuang-Ku Chen, Chia-Kuan Ting i Victoria Chiu. "Economic lot sizing with imperfect rework derived without derivatives." International Journal for Engineering Modelling 20, br. 1-4 (2007): 61-65. https://hrcak.srce.hr/187463
Harvard
Chiu, Y.P., et al. (2007). 'Economic lot sizing with imperfect rework derived without derivatives', International Journal for Engineering Modelling, 20(1-4), str. 61-65. Preuzeto s: https://hrcak.srce.hr/187463 (Datum pristupa: 28.07.2021.)
Vancouver
Chiu YP, Chen K, Ting C, Chiu V. Economic lot sizing with imperfect rework derived without derivatives. International Journal for Engineering Modelling [Internet]. 2007 [pristupljeno 28.07.2021.];20(1-4):61-65. Dostupno na: https://hrcak.srce.hr/187463
IEEE
Y.P. Chiu, K. Chen, C. Ting i V. Chiu, "Economic lot sizing with imperfect rework derived without derivatives", International Journal for Engineering Modelling, vol.20, br. 1-4, str. 61-65, 2007. [Online]. Dostupno na: https://hrcak.srce.hr/187463. [Citirano: 28.07.2021.]

Sažetak
This paper presents an algebraic method for solving economic production quantity (EPQ) model with imperfect rework. Conventional method for deriving optimal lot size is by using differential calculus on the cost function with the need to prove optimality first. Recent articles proposed algebraic approach to the solution of classic economic order quantity (EOQ) and EPQ model without reference to the use of derivatives. This note extends them to an EPQ model taking into consideration an imperfect rework of defective items. We demonstrate that the optimal lot size and the expected production-inventory cost for such a realistic EPQ model can be derived without derivatives.

Ključne riječi
lot sizing; production; random defects; imperfect rework; algebraic approach

Hrčak ID: 187463

URI
https://hrcak.srce.hr/187463

Posjeta: 63 *